Standard errors for the retransformation problem with heteroscedasticity
Chunrong Ai and
Journal of Health Economics, 2000, vol. 19, issue 5, 697-718
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (22) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:jhecon:v:19:y:2000:i:5:p:697-718
Access Statistics for this article
Journal of Health Economics is currently edited by J. P. Newhouse, A. J. Culyer, R. Frank, K. Claxton and T. McGuire
More articles in Journal of Health Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().